# SDR F3LA200700103

- Difficulty date: April 23, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 19,419 hours, 9,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat
- Component part number: D5746067700300
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NR 2 ENGINE FAN COWL DEPARTED AIRCRAFT HITTING NR 1 SLAT.  SLAT HAD SEVERE DENT DAMAGE TO LEADING EDGE OF STRUCTURE.  REPLACED NR 1 SLAT IAW AMM 27-84-63-400-002, REFERENCE SDR F3LA200700083.
